| Model Number |
VTICM5_12.6 (-10.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.The lens was later exchanged for a longer length lens and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6: 4581: lens rotation
4110: work order search - no similar complaints within associated lots were found.Manufacture narrative:
secondary surgical intervention to removed and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).